# SDR 06FDEA03101

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027502
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP LE INBD SKIN FOUND CHAFE MARK (DROOP LE ASSY P/N ARB3027-502).  REMOVED FOR REPAIR AS PER SRM 51-31-01 VOL.II.   REINSTALLED RUBSTRIP AFTER REPAIR AS PER SRM 51-31-01 VOL.II. CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
